# SDR ABXA2014041166

- Difficulty date: April 11, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 450, STRINGER 27L CORRODED & SPLIT AROUND RIVET.  REPLACED STRINGER 27L IAW B653-60922-MR.  SDR INFO CORRODED, PN 143T3001-41, PART NAME STRINGER, EXACT STRINGER & WS LOCATION ON ACFT FROM 450 TO 465, STRINGER 27L.  ACFT WAS GNDED.
